# SDR UPS03841023

- Difficulty date: July 26, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 78,372 hours, 25,542 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CABIN LONGERON 16L IS CRACKED AT STA 1750.  REMOVED LONGERON SECTION STATION 1742 TO 1765, FABRICATED AND INSTALLED LONGERON SECTION, SPLICE FITTING AND STRAPS IAW SRM 53-2-2 FIG 11.
